Alert archive / Alabama / Flash Flood Warnings in 2005

Flash Flood Warning 7, NWS Huntsville, AL

February 21, 2005Jackson County, Alabama

NWS Huntsville, AL issued this flash flood warning at Feb 21, 2005, 4:40 PM CST for Jackson County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2005, 4:40 PM CST (22:40 UTC)
Expired
Feb 21, 2005, 7:30 PM CST
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 22 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHUN 212240
FFWHUN
ALC071-220130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
440 PM CST MON FEB 21 2005

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN NORTHEAST ALABAMA

* UNTIL 730 PM CST

* AT 440 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  NUMEROUS SHOWERS AND THUNDERSTORMS MOVING OVER THE CENTRAL AND     
  SOUTHERN PORTIONS OF JACKSON COUNTY. 

RAINFALL OF ONE TO TWO INCHES HAS OCCURRED IN THE PAINT ROCK 
VALLEY...ATOP SAND MOUNTAIN BETWEEN FABIUS AND FLAT ROCK...AND 
BETWEEN DUTTON AND POWELL.

* SOME LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
  BRIDGEPORT...HOLLYWOOD...PISGAH...SCOTTSBORO...SECTION...SKYLINE...
  STEVENSON AND WOODVILLE

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY 
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED 
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY 
FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3462 8635 3448 8605 3458 8582 3488 8558
      3500 8562 3499 8630

$$

JE/23
1 follow-up statement
000 
WGUS74 KHUN 220125
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CST MON FEB 21 2005

ALC071-220140-
JACKSON AL-
725 PM CST MON FEB 21 2005

...THE FLASH FLOOD WARNING FOR JACKSON COUNTY WILL BE ALLOWED TO 
EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR...INDICATED THAT RAINFALL HAD 
ENDED ACROSS JACKSON COUNTY. ALTHOUGH RUNOFF WILL CONTINUE...AND 
MINOR FLOODING OF CREEKS AND STREAMS IS POSSIBLE...ESPECIALLY IN THE 
PAINT ROCK VALLEY...OVERALL THE FLOOD THREAT IS DIMINISHING. 

SOME MINOR FLOODING MAY CONTINUE...BUT THE SERIOUS THREAT OF 
FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING WILL BE ALLOWED 
TO EXPIRE.

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PAINT ROCK RIVER 
NEAR WOODVILLE.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT 
AGENCY...SO THEY CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN 
HUNTSVILLE.

LAT...LON 3462 8635 3448 8605 3458 8582 3488 8558
      3500 8562 3499 8630

$$

JE/23

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 2:50 PM CST, 1 hour 50 minutes earlier.

Area forecast discussion, Feb 21, 2:50 PM CST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
250 PM CST MON FEB 21 2005

.DISCUSSION...
SFC COLD FRONT HAS MADE IT TO NR MEMPHIS AREA WITH LINE OF STORMS
OUT AHEAD OF IT.  NUMEROUS REPORTS OF PENNY TO NICKEL SIZE HAIL WITH
THE LINE...WITH ONE GOLFBALL REPORT AS OF 20Z.  LINE IS MOVING EAST
AT APPROX 40-45 KTS AND VERY SLOWLY SINKING SOUTH.  AIRMASS AHEAD OF
BOUNDARY HAS BECOME INCREASINGLY UNSTABLE WITH DAYTIME HEATING.
CAPES ON THE ORDER OF 1000-2000 JOULES WITH LI/S BELOW -2C WILL KEEP
SVR THREAT GOING INTO THE EVENING HOURS.  CURRENT SVR WATCH EXPIRES
AT 00Z THIS EVENING.  IN ADDITION TO SVR WX...FLOODING HAS BECOME
BIG ISSUE WITH RADAR ESTIMATES OF NEARLY 2 INCHES PER HOUR WITH
TRAINING CELLS.  TEMPS TODAY WERE ABLE TO WARM INTO THE LOWER 70S
AHEAD OF THE FRONT WITH DEWPTS INTO THE 60S.  QUESTION FOR THIS
UPDATE WILL REVOLVE AROUND THUNDER CHANCES CONTINUING THROUGH THE
OVERNIGHT AND ANY ADDITIONAL FLOODING ISSUES.

SHORT TERM (TONIGHT-THUR)...
COLD FRONT WILL SINK SOUTH OVERNIGHT BUT SVR THREAT WILL CONTINUE
UNTIL APPROX 02Z PER INSTABILITY PARAMATERS FROM LATEST RUC.
FRONTAL BOUNDARY WILL PUSH THRU MAJORITY OF FA BY 03Z.  STORMS
CONTINUE DEVELOPING BACK TO THE WEST ACROSS LAUDERDALE COUNTY AND
THREAT FOR SIGNIFICANT FLOODING WILL CONTINUE IN THIS AREA.  RUC HAS
GOOD HANDLE ON PCPN AXIS AND INDICATES MAIN QPF BAND SHOULD SHIFT
SOUTH OF THIS AREA BY 23Z.  POPS WILL BE DECIDED BASED ON RADAR
TRENDS AT ISSUANCE TIME...BUT CATEGORICAL POPS LIKELY ACROSS PARTS
OF AREA TONIGHT.

IN ADDITION...RIVER FLOODING WILL BECOME AN INCREASING CONCERN AS
SEVERAL RIVERS ARE ALREADY OUT OF BANKS AND SEVERAL MORE FCST TO BE
IN FLOOD OVERNIGHT/EARLY TUESDAY MORNING.  SEE HUNFLWHUN/HUNFLSHUN
FOR MORE DETAILS.  PCPN SHOULD COME TO AN END AFTER MIDNIGHT
ALTHOUGH LINGERING MOISTURE MAY KEEP SOME SCATTERED LIGHT RAIN
AROUND UNTIL SHORTLY AFTER 06Z.  WITH LINGERING MOISTURE AND DRIER
AIR REMAINING NORTH...LOW CLOUDS AND FOG WILL LIKELY BE A FACTOR BY
DAYBREAK AND WILL KEEP ZONES AS IS.

REMAINDER OF SHORT TERM UNCHANGED AS SFC LOW AND INVERTED TROF FCST
TO DEVELOP MID-WEEK WILL STAY TO OUR SOUTH.  MAINLY ZONAL FLOW ALOFT
MAY BRING OCCASIONAL S/WAVE TO AREA BUT NO REAL THREAT FOR PCPN
DURING THE PERIOD.

LONG TERM (FRI-MON)...
NO CHANGES MADE TO EXTENDED PORTION OF FCST AS AREA REMAINS BETWEEN
SYSTEMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    50  63  43  57 /  80  10   0   0
SHOALS        49  62  42  56 /  80  10   0   0
CULLMAN       52  63  44  58 /  70  10   0   0
FAYETTEVILLE  49  62  41  55 /  80  10   0   0
FT PAYNE      52  63  42  56 /  70  10   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

PB
Hazardous weather outlook, Feb 21, 3:55 PM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
355 PM CST MON FEB 21 2005

ALZ001>010-016-TNZ076-096-097-220330-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
355 PM CST MON FEB 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(THIS AFTERNOON AND TONIGHT)...

SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF THE TENNESSEE VALLEY
THIS EVENING. SOME OF THE STORMS COULD BE STRONG TO SEVERE...WITH THE
MAIN THREAT BEING HAIL TO THE SIZE OF PENNIES. IN ADDITION LOCALLY
HEAVY RAINFALL IS POSSIBLE. GIVEN AN ALREADY SATURATED GROUND...SOME
ISOLATED RUNOFF PROBLEMS ARE POSSIBLE. HOWEVER...WIDESPREAD FLOODING
IS NOT EXPECTED.

A COLD FRONT WILL MOVE SOUTHWARD ACROSS THE REGION THIS EVENING.
SHOWERS WILL GRADUALLY END OVERNIGHT AS DRIER AIR NORTH OF THE FRONT
INFILTRATES THE REGION. A WET GROUND AND LIGHT WINDS WILL CREATE
FAVORABLE CONDITIONS FOR THE DEVELOPMENT OF FOG.

.DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY)...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

AREAS OF FOG WILL PERSIST THROUGH THE MORNING HOURS ON TUESDAY.
OTHERWISE...DRIER WEATHER WILL DEVELOP THROUGH THE REMAINDER OF THE
WORK WEEK AS THE COLD FRONT SHIFTS SOUTH OF THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT LIKELY TODAY.  HOWEVER...ALL INTERESTED PARTIES SHOULD CONTINUE
TO MONITOR FUTURE UPDATES.

RSB

In the hours before

Local storm report, Feb 21, 3:14 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
314 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     CAPSHAW                 34.77N 86.79W
02/21/2005                   LIMESTONE          AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN JUST WEST OF LIMESTONE PRISON

0255 PM     TSTM WND DMG     CAPSHAW                 34.77N 86.79W
02/21/2005                   LIMESTONE          AL   EMERGENCY MNGR

            TREES DOWN ON A HOUSE IN BELMONT ESTATES

0255 PM     HAIL             MADISON                 34.70N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   EMERGENCY MNGR

            DIME SIZE HAIL IN THE CITY OF MADISON

&&

DL
Local storm report, Feb 21, 3:36 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
336 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             3 S HARVEST             34.81N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            PENNY SIZE HAIL AT ORVIL SMITH ROAD

0251 PM     FLASH FLOOD      3 S HARVEST             34.81N 86.75W
02/21/2005                   MADISON            AL   NWS EMPLOYEE

            WATER OVER ORVIL SMITH ROAD

0302 PM     HAIL             MADISON                 34.70N 86.75W
02/21/2005  0.25 INCH        MADISON            AL   TRAINED SPOTTER

            PEA SIZE HAIL AT INTERGRAPH

0305 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.75 INCH        MADISON            AL   PUBLIC

            DIME SIZE HAIL AT THE INTERSECTION OF UNIVERSITY DRIVE
            AND MEMORIAL PARKWAY

0310 PM     FLASH FLOOD      MOORESVILLE             34.63N 86.88W
02/21/2005                   LIMESTONE          AL   NWS EMPLOYEE

            PONDING OF WATER ON I-565 IN LIMESTONE COUNTY

0315 PM     FLASH FLOOD      MADISON                 34.70N 86.75W
02/21/2005                   MADISON            AL   NWS EMPLOYEE

            INDIAN CREEK AT BANKFULL

0315 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.25 INCH        MADISON            AL   BROADCAST MEDIA

            PEA SIZE HAIL AT WHNT-TV

0317 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.25 INCH        MADISON            AL   TRAINED SPOTTER

            PEA SIZE HAIL COVERING THE ROAD AT THE INTERSECTION OF
            WEATHERLY ROAD AND MOUNTAIN GAP ROAD

0317 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.88 INCH        MADISON            AL   EMERGENCY MNGR

            NICKEL SIZE HAIL AT MOUNTAIN GAP SCHOOL

0320 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  1.00 INCH        MADISON            AL   PUBLIC

            QUARTER SIZE HAIL AT THE INTERSECTION OF BAILEY COVE ROAD
            AND MOUNTAIN GAP ROAD

&&

DL
Local storm report, Feb 21, 3:58 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
358 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             VALLEY HEAD             34.55N 85.63W
02/21/2005  1.50 INCH        DEKALB             AL   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL IN VALLEY HEAD

0340 PM     HAIL             5 SE GRANT              34.47N 86.19W
02/21/2005  0.25 INCH        MARSHALL           AL   EMERGENCY MNGR

            PEA SIZE HAIL AT PINE ISLAND

&&

DL
Local storm report, Feb 21, 4:22 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
422 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             FORT PAYNE              34.44N 85.72W
02/21/2005  0.75 INCH        DEKALB             AL   TRAINED SPOTTER

            DIME SIZE HAIL IN FORT PAYNE AND RAINSVILLE

0406 PM     HAIL             FORT PAYNE              34.44N 85.72W
02/21/2005  0.25 INCH        DEKALB             AL   EMERGENCY MNGR

            PEA SIZE HAIL IN FORT PAYNE AND HENAGAR

0410 PM     HAIL             5 S HARVEST             34.78N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   PUBLIC

            DIME SIZE HAIL AT THE INTERSECTION OF OLD RAILROAD BED
            ROAD AND CAPSHAW ROAD ON THE MADISON/LIMESTONE COUNTY
            LINE

0415 PM     HAIL             SHEFFIELD               34.76N 87.70W
02/21/2005  0.88 INCH        COLBERT            AL   EMERGENCY MNGR

            NICKEL SIZE HAIL AT SHEFFIELD

0415 PM     HAIL             1 W FLORENCE            34.83N 87.68W
02/21/2005  1.00 INCH        LAUDERDALE         AL   EMERGENCY MNGR

            QUARTER SIZE HAIL COVERING THE GROUND WEST OF FLORENCE

0420 PM     HAIL             FLORENCE                34.83N 87.67W
02/21/2005  1.00 INCH        LAUDERDALE         AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN FLORENCE

&&

DL
Local storm report, Feb 21, 4:32 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
432 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     2 SW HARVEST            34.84N 86.77W
02/21/2005                   MADISON            AL   EMERGENCY MNGR

            13 STRUCTURES DAMAGED BY FALLEN TREES

&&

DL
Local storm report, Feb 21, 4:38 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
438 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     1 W ATHENS              34.80N 86.99W
02/21/2005                   LIMESTONE          AL   EMERGENCY MNGR

            DAMAGE TO HOUSE TRAILERS AND 15 POWER LINES BLOWN DOWN

0420 PM     HAIL             FLORENCE                34.83N 87.67W
02/21/2005  1.75 INCH        LAUDERDALE         AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN DOWNTOWN FLORENCE

0425 PM     HAIL             MUSCLE SHOALS           34.74N 87.67W
02/21/2005  0.75 INCH        COLBERT            AL   TRAINED SPOTTER

            DIME SIZE HAIL COVERING THE GROUND

0432 PM     HAIL             CHEROKEE                34.76N 87.97W
02/21/2005  0.25 INCH        COLBERT            AL   EMERGENCY MNGR

            PEA SIZE HAIL IN CHEROKEE

&&

DL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 12:40 PM CSTFlash Flood WarningHUNLauderdale3 hr
Feb 21, 2:14 PM CSTSevere Thunderstorm WarningHUNLauderdale, Limestone46 min
Feb 21, 2:25 PM CSTSevere Thunderstorm WarningHUNJackson, Madison50 min
Feb 21, 2:39 PM CSTFlash Flood WarningHUNLimestone3 hr
Feb 21, 2:57 PM CSTFlash Flood WarningHUNMadison3 hr
Feb 21, 2:59 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison46 min
Feb 21, 3:01 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson44 min
Feb 21, 3:15 PM CSTSevere Thunderstorm WarningHUNMarshall45 min
Feb 21, 3:42 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson49 min
Feb 21, 3:45 PM CSTFlash Flood WarningHUNLauderdale3 hr
Feb 21, 4:06 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Feb 21, 4:26 PM CSTSevere Thunderstorm WarningHUNJackson, Madison34 min
Feb 21, 4:29 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence31 min
Feb 21, 4:35 PM CSTFlash Flood WarningHUNColbert115 min
Feb 21, 5:00 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence45 min
Feb 21, 5:02 PM CSTSevere Thunderstorm WarningHUNJackson43 min
Feb 21, 5:10 PM CSTSevere Thunderstorm WarningHUNLimestone, Morgan20 min
Feb 21, 5:17 PM CSTSevere Thunderstorm WarningHUNDeKalb28 min
Feb 21, 5:29 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan31 min
Feb 21, 5:38 PM CSTFlash Flood WarningHUNLimestone3 hr
Feb 21, 5:45 PM CSTSevere Thunderstorm WarningHUNLawrence30 min
Feb 21, 5:46 PM CSTSevere Thunderstorm WarningHUNFranklin29 min
Feb 21, 5:48 PM CSTFlash Flood WarningHUNDeKalb3 hr
Feb 21, 5:59 PM CSTSevere Thunderstorm WarningHUNMarshall, Morgan46 min

Nearby

Flash Flood Warnings in Alabama, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.